# SDR CALA2021031900328

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 60,099 hours, 26,026 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frame 59 S41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STR41R WITH FR59 HAS CORROSION. PER HAECO NON-ROUTINE 24667/9298667 BY MECH V061640 REMOVED AND REPLACED STR 41R FR 58-64 IAW A320 SRM 51-42-11 PARA 2E&F. CAT A REPAIR REMOVED DOT E555
